MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G47493
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).G5) pma/510(k): p180001.Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: patient came in for a dissection emergent case.During deployment or user aggression the graft landed distal to where the actual approx landing zone wanted to be (pr384167).The physician decided to use a device from another manufacturer to get more of a proximal seal, delivered the device then distality he extended out the zdes-36-180-us upon final run he was satisfied with the final angio.Fast forward to recently within the last week the patient had to come back in with a type a dissection to where they had to build the arch (pr384229).Patient outcome: the patient was prolonged hospitalized for recovery.Furthermore, the patient had to return for complete arch repair.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information received 07feb2023: the patient came in as a rupture.Intended landing zone was at left subclavian artery, physician did not land at intended landing zone, so he extended with a competitor graft.Graft did not migrate.Physician did not land at intended landing site.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Summary of investigational findings: this complaint adresses a type a dissection.Female patient came in with an emergent case of a ruptured type b dissection.Intended planning zone was at the left subclavian artery.The deployment of the zdeg-p-26-136-pf-us (complaint device) was rushed caused by the emergent case and the device was not landed in the intended zone.A device from another manufacturer was placed proximally to complaint device to ensure proximal seal and a zdes-36-180-us was placed distally to complaint device.After unknown amount of time, the patient was admitted with a type a dissection (current complaint) and had complete arch repair performed.Physician did not suspect the devices caused a type a dissection.Patient had follow-up on 24jan2023 and left that hospital against medical advice.No imaging was provided and no device was returned.No evidence to suggest that the product was not manufactured according to specifications.Based on the provided information, nothing indicates that the event is related to fault conditions of the device or abnormal use of the device why the event is assessed to be a side effect and could be related to patient medical condition.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).Investigation is still in progress.Cook medical will continue to monitor for similar events.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description

Brand Name
ZENITH TX2 DISSECTION ENDOVASCULAR GRAFT STRAIGHT COMPONENT
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6, dk-4632
bjaeverskov
Manufacturer Contact
lissi walmann
sandet 6, dk-4632
bjaeverskov 
MDR Report Key16084903
Report Number3002808486-2023-00002
Device Sequence Number12422139
Product Code MIH
UDI-Device Identifier10827002474403
UDI-Public(01)10827002474403(17)250214(10)E4221147
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2025
Device Model NumberG47493
Device Catalogue NumberZDEG-P-26-136-PF-US
Device Lot NumberE4221147
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2022
Supplement Date Received by Manufacturer02/07/2023
03/14/2023
03/14/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date02/23/2023
03/14/2023
03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale